Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Threw up, had fever, body aches, sore throat and malaise. Tried tylenol. Suggest?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2450 Questions
Saturday night I threw up a few times. Sunday I ran a high fever (102) with body aches, sore throat and malaise. The fever is gone today but the other symptoms remain present. I have slight nausea. Do I need to seek medical treatment or will this dissipate?

So far I have tried: Two Tylenol every 4 hours, lozenges, and previously prescribed anti-nausea pills (dissolve on tongue)
Posted Sun, 18 Aug 2013 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 1 hour later

Thank you for your query.

1. With the above symptoms, it is better to get a medical opinion.

2. As the fever is down, you may improve soon, since you are on supportive medication which is all that is required in viral infections.

3. With high fever and body ache, certain viral infections should be ruled out by direct examination and with blood tests.

4. Another important point is that a relapse and long term complications may be prevented which may occur after incomplete treatment of such illnesses.

I hope that I have answered your query. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor